MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE; CHPV

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE; CHPV
Catalog Number 823834
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Headache (1880)
Date of Event 05/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a hakim valve (id 823834) was implanted in 2018.In (b)(6) 2025, the patient presented with headache, and there was a total block of drainage, therefore, due to suspicion of obstruction, it was removed and replaced.When the valve was explanted it was found to be broken.The patient recovered.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The hakim valve was returned for evaluation: dhr - conformed to the specifications when released to stock.Failure analysis - the valve was visually inspected; connector was disassembled from the housing.The valve failed the tests for programming, and occlusion.The valve passed the tests for leaks and reflux.The valve was pressure tested, the valve failed the test at 160mmh2o and the others settings could not be tested as the valve not program.The valve was disassembled and visually inspected under microscope at appropriate magnification: biological debris was found on the spring, on the ruby ball, sear of ruby ball and on the base plate.Root cause - -the root cause for the issue reported by the customer is due to biological debris and protein build up interfering with the valve, at the time of investigation biologicals debris were found.
 
Event or Problem Description
N/a.

Brand Name
PROG VALVE INLINE
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22283337
Report Number3013886523-2025-00154
Device Sequence Number12876311
Product Code JXG
UDI-Device Identifier10381780519812
UDI-Public(01)10381780519812(17)270228(10)6263541
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823834
Device Lot Number6263541
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR
Patient SexUnknown